# SDR SIMA20120411001

- Difficulty date: April 7, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 25,971 hours, 21,900 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Part serial: 1502
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3366 THE CREW REPORTED THAT AFTER TAKEOFF WHEN GEAR WAS SELECT DUP, GOT A LANDING/DISAGREE MESSAGE RIGHT GEAR SHOWED UNSAFE.  COMPLIED WITH AOM PROCEDURES AND DECLARED EMERGENCY AND RETURNED TO CAE NO OTHER PROBLEMS NOTED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK BOX IAW MM 32-33-10.  THE OPERATIONAL CHECK WAS GOOD IAW MM 32-30-00 NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
